RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2011, Volume 202, Number 8  


Extremal properties of sequences of zeros of analytic functions in spaces with mixed norm
A. A. Dolgoborodov, E. A. Sevast'yanov
3
Constants in estimates for the rates of convergence in von Neumann's and Birkhoff's ergodic theorems
A. G. Kachurovskii, V. V. Sedalishchev
21
Homogenization of a thin plate reinforced with periodic families of rigid rods
S. A. Nazarov, G. H. Sweers, A. S. Slutskij
41
Parabolically connected subgroups
I. V. Netai
81
The order of a homotopy invariant in the stable case
S. S. Podkorytov
95
A generalization of Gelfond's and Waldschmidt's theorems on integer-valued entire functions
I. P. Rochev
117
Mixing transformations with homogeneous spectrum
S. V. Tikhonov
139
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019